Illinois Journal of Mathematics

Intermediate rings between a local domain and its completion. {II}

William Heinzer, Christel Rotthaus, and Sylvia Wiegand

Full-text: Open access

Abstract

We present results connecting flatness of extension rings to the Noetherian property for certain intermediate rings between an excellent normal local domain and its completion. We consider conditions for these rings to have Cohen-Macaulay formal fibers. We also present several examples illustrating these results.

Article information

Source
Illinois J. Math., Volume 45, Number 3 (2001), 965-979.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138163

Digital Object Identifier
doi:10.1215/ijm/1258138163

Mathematical Reviews number (MathSciNet)
MR1879247

Zentralblatt MATH identifier
0989.13003

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Heinzer, William; Rotthaus, Christel; Wiegand, Sylvia. Intermediate rings between a local domain and its completion. {II}. Illinois J. Math. 45 (2001), no. 3, 965--979. doi:10.1215/ijm/1258138163. https://projecteuclid.org/euclid.ijm/1258138163


Export citation